Jump to content

jenwic

Members
  • Content Count

    276
  • Joined

  • Last visited

Everything posted by jenwic

  1. I've noticed that I am the most symptomatic after eating carbs in the morning. I can better tolerate them later in the day. I have no idea why. I also do best eating fat and protein with a small amount of carbs, especially in the morning.
  2. Thank you for the information! Are you super restrictive on the carbs (like keto)?
  3. Which diet do you think is best for POTS? I get symptomatic after eating and I am looking for some relief.
  4. Yes, POTS and a large Thanksgiving meal don't mix. Feel like rubbish today. I love carbs but they seem like poison to me.
  5. No, I haven't been tested for Sjogren's syndrome. I do have a very dry mouth and my tongue is sore and painful.
  6. Sounds like you might have a vocal cord issue too.
  7. I thought I had asthma and was on meds for it for 12 years. Then I found out I don't have asthma at at all, I have vocal cord dysfunction. I was wondering if anyone else has it and if it is related to POTS in any way. My main symptom is severe coughing fits several times a day. I've seen a speech therapist and have some breathing exercises that help some but not as much as I'd like.
  8. My POTS symptoms began in 1993. Ever since then, I have had issues with feeling bad after I eat. Carbs and sugar are the worst triggers, but so are large meals. My symptoms are: tachycardia, shakiness, weakness, strong urge to lie down, hungry about 2 hours after I eat, difficulty concentrating for a couple of hours after I eat, bloating, and sometimes dizziness. Breakfast is worst for me but I am able to tolerate more foods by evening. I have discovered that eating smaller meals and adding a fat or protein to my meal helps. I always thought that my symptoms were the result of delayed ga
  9. I totally agree. The worst is when I am in a large group of people I don't know very well trying to think of something to talk about. Even going on a car trip with my 3 rowdy boys can give me a headache (wait a minute, I think anyone with 3 boys could say that )
  10. Thankful, That is exactly what I do when I am having a bad day. I just "mouth" the words at church when I sing. My husband knows I'm doing it, but no one else does. I always feel like a fraud (ha ha) but at least I can stand up with everyone else.
  11. That is so strange! My headaches are always on the back left at the base of my skull too. They start there then the pain can shoot through my head and over my left eye. If I let it go too long with no painkillers I can get nauseous.
  12. I've been thinking about this for a few days. I wonder if it could be the ammonia or peroxide that causes the problem. I know there are no-ammonia types. Today I saw a "Natural Instincts" loving care brand with no ammonia or peroxide (it might not lighten my hair though). I might try one of these. It's hard to know if it is the smell or the chemical. I do know that even after I rinse it out, my heart rate is up some for a few hours.
  13. The worst of the feeling went away in less than 10 minutes, but I felt "off" the rest of the day (heart rate up some and my left hand still felt a tiny bit tingly from time to time). It was like it stirred up my nervous system. I still believe, like northerndarlene, that it was the chemical getting into my bloodstream that did it. I have asthma and it didn't get stirred up by the smell like I do with some strong smells. My natural haircolor is darker than what I've been coloring it so I think what I am going to do is when my roots start coming in I will get someone to use foil so the chemic
  14. I will have to try the organic kind. By the way, when the symptoms hit me was about 7 minutes after I applied it and was sitting at the computer, so I doubt it was the hands above the head that caused it. Sophia3, my hair is really fine too and has about 25% gray so I really need some color. I was considering highlights. Do they do them so the chemical doesn't touch your scalp?
  15. I am very sensitive to different medications so I guess I shouldn't be surprised at the reaction I had to hair color. I have been having episodes for about 6 months where my heart rate will pick up after applying the color. I have switched around and was doing ok with the 10 minute hair color- until today. When I put it on it was burning a little but I didn't think anything because it usually does, but it was a little worse today. About 6 minutes into it, my heart started adding (or skipping?) beats pretty often so I decided to go rinse it out. Then my heart started really racing and poun
  16. I had my potassium level checked the night I ended up in the ER after I took the first Zoloft. The dr. said it was a little low but not too bad (probably from my heart racing nonstop for days, he said) so he gave me one potassium horse pill tablet to swallow. I also had my potassium checked for a couple of months off and on when I first started the florinef a few years ago and it was fine then. I tried Singulair two different times and both times I woke in the middle of the night with my heart racing, adrenaline surges, chills and shakes, and runs to bathroom with diahrrea due to heart rate
  17. You have all certainly given me some new ideas. I will do some research on this and hopefully talk to my dr. about it. By the way, I tried to taper off about a year ago by taking 3/4 a pill instead of a whole one and I had the same bad reaction so I went back to the whole pill. Now I take a whole pill at night and 1/2 in the morning. Before I started the Florinef I had never experienced anything like this. I do have asthma and allergies. I cannot take albuterol because it makes my heart race, which is why I'm on the Pulmicort steroid inhaler.
  18. If only I could turn back the clock and never have tried Florinef. It has wrecked havoc with me. I've wanted to post this for a long time. Most of the time I feel no one in the world understands me except for you all on this site. But in this problem I seem to be alone. I took Florinef for about 6 months when I decided to stop because my blood pressure had crept up into the 130's. It was always low so this concerned me. I talked to my pharmacist who told me I could just stop taking it. That night I woke up in the middle of the night with my heart racing and pounding so hard, harder and
  19. I have been having these same symptoms a lot. Last night I decided to try taking 2 Tylenol at bedtime even though I had no fever. I fell asleep easily, woke up an hour later all sweaty, then fell back asleep and slept well the rest of the night. Any connection?
×
×
  • Create New...